Iterates of a convolution on a non abelian group
Annales de l'I.H.P. Probabilités et statistiques, Tome 11 (1975) no. 2, p. 199-202
@article{AIHPB_1975__11_2_199_0,
     author = {Foguel, Shaul R.},
     title = {Iterates of a convolution on a non abelian group},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {11},
     number = {2},
     year = {1975},
     pages = {199-202},
     zbl = {0312.60004},
     mrnumber = {400332},
     language = {en},
     url = {http://http://www.numdam.org/item/AIHPB_1975__11_2_199_0}
}
Foguel, S. R. Iterates of a convolution on a non abelian group. Annales de l'I.H.P. Probabilités et statistiques, Tome 11 (1975) no. 2, pp. 199-202. http://www.numdam.org/item/AIHPB_1975__11_2_199_0/

[1] Y. Guivarc'H, Croissance polynomiale et périodes des fonctions harmoniques. Bull. Soc. Math. France, vol. 101, 1973, p. 333-379. | Numdam | MR 369608 | Zbl 0294.43003

[2] E. Hewitt and K.A. Ross, Abstract harmonic analysis, Springer-Verlag, Berlin, 1963. | Zbl 0115.10603

[3] D. Ornstein and L. Sucheston, An operator theorem on L1 convergence to zero with applications to Markov kernels. Annals Math. Stat., vol. 41, 1970, p. 1631- 1639. | MR 272057 | Zbl 0284.60068